Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Volume renormalization for singular Yamabe metrics

Author: C. Robin Graham
Journal: Proc. Amer. Math. Soc. 145 (2017), 1781-1792
MSC (2010): Primary 53A30; Secondary 53A55, 38E30
Published electronically: December 27, 2016
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [ACF] Lars Andersson, Piotr T. Chruściel, and Helmut Friedrich, On the regularity of solutions to the Yamabe equation and the existence of smooth hyperboloidal initial data for Einstein's field equations, Comm. Math. Phys. 149 (1992), no. 3, 587-612. MR 1186044
  • [AM] Patricio Aviles and Robert C. McOwen, Complete conformal metrics with negative scalar curvature in compact Riemannian manifolds, Duke Math. J. 56 (1988), no. 2, 395-398. MR 932852,
  • [CF] Sun-Yung Alice Chang and Hao Fang, A class of variational functionals in conformal geometry, Int. Math. Res. Not. IMRN 7 (2008), Art. ID rnn008, 16. MR 2428306,
  • [CFG] Sun-Yung Alice Chang, Hao Fang, and C. Robin Graham, A note on renormalized volume functionals, Differential Geom. Appl. 33 (2014), no. suppl., 246-258. MR 3159960,
  • [HSS] Sebastian de Haro, Kostas Skenderis, and Sergey N. Solodukhin, Holographic reconstruction of spacetime and renormalization in the AdS/CFT correspondence, Comm. Math. Phys. 217 (2001), no. 3, 595-622. MR 1822109,
  • [GGHW] M. Glaros, A. R. Gover, M. Halbasch and A. Waldron, Singular Yamabe problem Willmore energies, arXiv:1508.01838.
  • [GoW1] A. Rod Gover and Andrew Waldron, Boundary calculus for conformally compact manifolds, Indiana Univ. Math. J. 63 (2014), no. 1, 119-163. MR 3218267,
  • [GoW2] A. R. Gover and A. Waldron, Generalising the Willmore equation: submanifold conformal invariants from a boundary Yamabe problem, arXiv:1407.6742.
  • [GoW3] A. R. Gover and A. Waldron, Conformal hypersurface geometry via a boundary Loewner-Nirenberg-Yamabe problem, arXiv:1506.02723.
  • [GoW4] A. R. Gover and A. Waldron, Renormalized volume, arXiv:1603.07367.
  • [G1] C. Robin Graham, Volume and area renormalizations for conformally compact Einstein metrics, The Proceedings of the 19th Winter School ``Geometry and Physics'' (Srní, 1999), 2000, pp. 31-42. MR 1758076
  • [G2] C. Robin Graham, Extended obstruction tensors and renormalized volume coefficients, Adv. Math. 220 (2009), no. 6, 1956-1985. MR 2493186,
  • [GH] C. Robin Graham and Kengo Hirachi, The ambient obstruction tensor and $ Q$-curvature, AdS/CFT correspondence: Einstein metrics and their conformal boundaries, IRMA Lect. Math. Theor. Phys., vol. 8, Eur. Math. Soc., Zürich, 2005, pp. 59-71. MR 2160867,
  • [GJ] C. Robin Graham and Andreas Juhl, Holographic formula for $ Q$-curvature, Adv. Math. 216 (2007), no. 2, 841-853. MR 2351380,
  • [GrW] C. Robin Graham and Edward Witten, Conformal anomaly of submanifold observables in AdS/CFT correspondence, Nuclear Phys. B 546 (1999), no. 1-2, 52-64. MR 1682674,
  • [J1] Andreas Juhl, Families of conformally covariant differential operators, $ Q$-curvature and holography, Progress in Mathematics, vol. 275, Birkhäuser Verlag, Basel, 2009. MR 2521913
  • [J2] Andreas Juhl, Heat kernel expansions, ambient metrics and conformal invariants, Adv. Math. 286 (2016), 545-682. MR 3415692,
  • [LN] Charles Loewner and Louis Nirenberg, Partial differential equations invariant under conformal or projective transformations, Contributions to analysis (a collection of papers dedicated to Lipman Bers), Academic Press, New York, 1974, pp. 245-272. MR 0358078

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53A30, 53A55, 38E30

Retrieve articles in all journals with MSC (2010): 53A30, 53A55, 38E30

Additional Information

C. Robin Graham
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350

Received by editor(s): June 16, 2016
Published electronically: December 27, 2016
Additional Notes: The author’s research was partially supported by NSF grant #DMS 1308266
Communicated by: Lei Ni
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society